Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Back pain, rheumatoid arthritis, joint pain, wrist pain. Taking ovranette oral contraceptive. Is it related?

I take ovranette oral contraceptive, I'm finishing my second pack so been using it for 7 weeks. In that time, I've noticed I'm experiencing painful joint pain in my wrist but predominantly my elbows. I feel I have no strength in my elbow joints and both are very still and painful when I use my hands. I'm wondering if this could be a side-effect of the ovranette or a symptom of rheumatoid arthritis. Prior to ovranette, I took cilest, but had to stop as I was suffering severe back pain.
Thanks.
Catherine.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Joint pains is not an established complication or side effect of ovranette. There are numerous causes for joint pains occuring in multiple joints.

A detailed clinical examination and appropriate blood investigations are needed to establish a correct diagnosis.

I suggest you to consult an orthopedic surgeon for a detailed evaluation and further management.

Hope this information is helpful. Good day
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor